Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

High order discretization schemes for the CIR process: Application to affine term structure and Heston models


Author: Aurélien Alfonsi
Journal: Math. Comp. 79 (2010), 209-237
MSC (2000): Primary 60H35, 65C30; Secondary 91B70
Published electronically: June 15, 2009
MathSciNet review: 2552224
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper presents weak second and third order schemes for the Cox-Ingersoll-Ross (CIR) process, without any restriction on its parameters. At the same time, it gives a general recursive construction method for getting weak second order schemes that extend the one introduced by Ninomiya and Victoir. Combine both these results, this allows us to propose a second order scheme for more general affine diffusions. Simulation examples are given to illustrate the convergence of these schemes on CIR and Heston models.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 60H35, 65C30, 91B70

Retrieve articles in all journals with MSC (2000): 60H35, 65C30, 91B70


Additional Information

Aurélien Alfonsi
Affiliation: CERMICS, MATHFI Project, Ecole des Ponts, 6-8 avenue Blaise Pascal, Cité Descartes, Champs sur Marne, 77455 Marne-la-vallée, France
Email: alfonsi@cermics.enpc.fr

DOI: http://dx.doi.org/10.1090/S0025-5718-09-02252-2
PII: S 0025-5718(09)02252-2
Keywords: Simulation, discretization scheme, squared Bessel process, Cox-Ingersoll-Ross model, Heston model, Affine Term Structure Models (ATSM)
Received by editor(s): October 24, 2008
Received by editor(s) in revised form: December 16, 2008
Published electronically: June 15, 2009
Additional Notes: Most of this work was done when I was at the TU Berlin, thanks to the support of MATHEON. I would like to thank Vlad Bally (Univ. Marne-la-Vallée) and Benjamin Jourdain (Ecole des Ponts) for fruitful comments, and Victor Reutenauer (CALyon) for stimulating discussions on ATSM
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.